MAUDE Adverse Event Report: BTG YOKNEAM ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3573
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D3: manufacturer address 1: tavor building 1, industrial park.
 
Event or Problem Description
It was reported the patient experienced tachycardia requiring resuscitation.An icesphere 1.5 cx 90 degree needle was chosen for a ganglion impar cryoneurolysis procedure.The patient was prone on the computed tomography (ct) table under moderate sedation.The icesphere needle was inserted into the ganglion impar area.The anesthesiologist administered additional pain medications prior to starting the freeze cycle.The patient became immediately tachycardic.The code team was called in and the patient was resuscitated.The procedure was cancelled.The patient is currently in the intensive care unit (icu).
 
Additional Manufacturer Narrative
D3: manufacturer address 1: tavor building 1, industrial park.H10: device evaluation by manufacturer: the icesphere 1.5 cx 90 degree needle was returned for analysis.Visual inspection revealed that the needle shaft was bent, and the device cable was cut.Functional testing was unable to be performed because the cable was cut.
 
Event or Problem Description

Brand Name
ICESPHERE 1.5 CX 90 DEGREE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1, yokne
yokneam 20692 03
IS   2069203
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19429418
Report Number2124215-2024-32306
Device Sequence Number20860618
Product Code GEH
UDI-Device Identifier07290104831133
UDI-Public07290104831133
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2025
Device Model NumberFPRPR3573
Device Catalogue NumberFPRPR3573
Device Lot Number0032136412
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date05/30/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight61 KG
Patient RaceWhite